MathSciNet Relay Station
MathSciNet bibliographic data
MR542084 (80i:47005) 47A15 (47B37)
Campbell, Stephen L.; Faulkner, Gary D.; Gardner, Marianne L. Isometries on $L\sp{p}$ spaces and copies of $l\sp{p}$ shifts. Proc. Amer. Math. Soc. 77 (1979), no. 2, 198–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement